RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2019, Volume 210, Number 7, Pages 21–93 (Mi msb9074)  

Quantum system structures of quantum spaces and entanglement breaking maps

A. A. Dosi

Mathematics Research Group, Middle East Technical University, Northern Cyprus Campus, Güzelyurt, Turkey

DOI: https://doi.org/10.4213/sm9074

Full text: PDF file (1119 kB)
First page: PDF file
References: PDF file   HTML file

English version:
DOI: https://doi.org/10.1070/SM9074

Document Type: Article
UDC: 517.986.242+517.982.354
MSC: 46L07, 46B40, 47L25
Received: 27.01.2018 and 28.07.2018

Citation: A. A. Dosi, “Quantum system structures of quantum spaces and entanglement breaking maps”, Mat. Sb., 210:7 (2019), 21–93

Citation in format AMSBIB
\Bibitem{Dos19}
\by A.~A.~Dosi
\paper Quantum system structures of quantum spaces and entanglement breaking maps
\jour Mat. Sb.
\yr 2019
\vol 210
\issue 7
\pages 21--93
\mathnet{http://mi.mathnet.ru/msb9074}
\crossref{https://doi.org/10.4213/sm9074}
\elib{http://elibrary.ru/item.asp?id=38487813}


Linking options:
  • http://mi.mathnet.ru/eng/msb9074
  • https://doi.org/10.4213/sm9074
  • http://mi.mathnet.ru/eng/msb/v210/i7/p21

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник Sbornik: Mathematics (from 1967)
    Number of views:
    This page:57
    References:6
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019